I'm taking 5 mg of bystolic daily and I don't like the way it makes me feel so I would like to get my self off it bu I understand you can not stop this drug abruptly
- Bystolic Information for Consumers
- Bystolic Information for Healthcare Professionals (includes dosage details)
- Side Effects of Bystolic (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
... have been having feeling awful since I have been taking this drug. I am alergic to most blood pressure meds. Bystolic is the only one that I have ...
1 answer • 9 Oct 2009
Are there a lot of side effects to Cozaar 50 mg? Been taking Atenolol 50 mg for years with no probl?
Been taking Bystolic 50 mg for 3 days with bad side effects, told to stop today and start Cozaar I am worried about additional side effects, felt ...
1 answer • 14 May 2010
This is my fourth week of taking Bystolic. Yesterday my bottom lip started to look like I was getting a fever blister, which I do get, but, very ...
2 answers • 30 Jun 2010
1 answer • 29 Jul 2010
I 'm to stop the Topral XL 25 mg twice a day & start on Bystolic 10 mg. once a day... will I have any problems w/ withdrawal from the Topral ...
0 answers • 26 Aug 2010